# SDR DALA2017012300581

- Difficulty date: January 22, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 64,945 hours, 47,387 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF COCKPIT AND CABIN CREW OBSERVED RUBBER SMELL. DISSIPATED AFTER APPROX 10 MIN. FOLLOWED NO-GO ODI PREVENTION 2172. NO DEFECTS NOTED. C/W PNEUMATIC SYSTEM DUCT BURN-OUT PER JOB CARD 7100-2619. ALL CHECKS GOOD. A/C OK FOR SERVICE.
